Nurofen For Children 7+ Pain and Fever Relief Chewable Capsules 100mg Ibuprofen Orange 12 pack

Regular price
£4.10
Regular price
£4.99
Sale price
£4.10
Description

At Nurofen, we know happy kids are playful kids, but sometimes, pain & fever gets in the way. Soft, chewable capsules are great for on-the-go pain relief and can be taken without water. You do the fun and games, we’ll do the headache, pain & fever relief. They provide temporary relief of mild to moderate pains such as:

  • Sore throat
  • Dental pain
  • Ear ache
  • Headache
  • Minor aches
  • Sprains and strains
  • Cold and flu symptoms

For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Usage:

This product should be chewed before swallowing. For oral use. For short term use only. 7 years - 10 years (average weight 22-32kg): Two capsules (max 8 in 24 hours) 10 years - 12 years: (average weight 32-40kg):Three capsules (max 12 in 24 hours) Doses should be given as necessary every 6 to 8 hours (or with a minimum of 6 hours in between each dose if required). Children should take plenty of fluids.

Ingredients:

Each soft chewable capsule contains ibuprofen 100mg. Contains sugars and soy lecithin.

Warnings:

Do not exceed the stated dose. Excessive use can be harmful and increase the risk of heart attack, stroke and liver damage. Contains sugars and soy lecithin. Do not use: • in anyone with a stomach ulcer, impaired kidney or liver function or heart failure • if allergic to ibuprofen or other anti-inflammatory medicines. In case of allergic reaction, stop using and see your doctor immediately during the last months of pregnancy. Unless a doctor has told you to, do not use: • for more than 3 days at a time • in children under 7 years of age • in children and adolescents suffering from dehydration through diarrhoea and/or vomiting • if your child suffers from asthma or chickenpox (varicella) • with products containing ibuprofen, aspirin or other anti-inflammatory medicines taken regularly • in adults aged 65 years or over • if trying to become pregnant, or during the first 6 months of pregnancy. Do not use if blister foil is broken on first opening.

 

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS